The Riesz property for the K*-group of a C*-algebra of minimal stable and real rank

C. R. Math. Rep. Acad. Sci. Canada Vol. 25 (4) 2003, pp. 108–113
(Received: 2003-03-11 )

S. Eilers / G.A. Elliott

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: 46L3S

PDF(click to download): The Riesz property for the K*-group of a C*-algebra of minimal stable and real rank

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.